W-hyponormal operators have scalar extensions

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

In this paper we show that every w-hyponormal operator has a scalar extension, i.e. is similar to the restriction to an invariant subspace of a scalar operator of order 4. As a corollary, we obtain that every w-hyponormal operator satisfies the property (β).

Original languageEnglish
Pages (from-to)363-372
Number of pages10
JournalIntegral Equations and Operator Theory
Volume53
Issue number3
DOIs
StatePublished - Nov 2005

Keywords

  • Subscalar operators
  • The property (β)
  • W-hyponormal

Fingerprint

Dive into the research topics of 'W-hyponormal operators have scalar extensions'. Together they form a unique fingerprint.

Cite this